PL EN


2013 | 155 | 50-466
Article title

Ryzyko inwestycji a wymiar fraktalny

Authors
Content
Title variants
EN
Fractal Dimension as a Measure of Investment Risk
Languages of publication
PL
Abstracts
EN
This article deals with problem of investment risk assessment by exploiting fractal dimension. In the first part of the article author presents the idea of treating fractal dimension of logarithmic cumulated returns as a risk measure. The relationship between fractal dimension and the riskiness of investment in case of its horizon tending to infinity is introduced. In the last part of the article results of empirical analysis confirming conclusions described are presented.
Year
Volume
155
Pages
50-466
Physical description
Contributors
author
References
  • Barcellos A.: The Fractal Geometry of Mandelbrot. "The College Mathematics Journal" March 1984, Vol. 15, No. 2.
  • Dubuc B., Quiniou J., Roques-Carmes C., Tricot C., Zucker S.: Evaluating the fractal dimension of profiles. "Physical Review A" February 1989, Vol. 39, No. 3.
  • Mandelbrot B.: Computer Experiments with Fractional Gaussian Noises. Part 1. Averages and Variances. "Water Resources Research" February 1969, Vol. 5, No. 1.
  • Mandelbrot B.: Computer Experiments with Fractional Gaussian Noises. Part 3. Mathematical Appendix. "Water Resources Research" February 1969, Vol. 5, No. 1.
  • Mandelbrot B.: Fractal Financial Fluctuations. W: Lesmoir-Gordon N.: The Colours of Infinity: The Beauty and Power of Fractals. Springer-Verlag London Ltd., London 2010.
  • Mandelbrot B.: The inescapable need for fractal tools in finance. "Annals of Finance" April 2005, Vol. 1, No. 2.
  • Mandelbrot B. : The Variation of Certain Speculative Prices. "The Journal of Business" October 1963, Vol. 36, Iss. 4.
  • Markowitz H.: Portfolio Selection. "The Journal of Finance" March 1952, Vol. 7, No. 1.
  • Orzeszko W.: Wymiar fraktalny szeregów czasowych a ryzyko inwestowania. "Acta Universitatis Nicolai Copernici. Nauki Humanistyczno-Społeczne. Ekonomia" 2010, z. 397.
  • Osborne M.: Brownian Motion in the Stock Market. "Operations Research" March-April 1959, Vol. 7, No. 2.
  • Zwolankowska M.: Wykorzystanie wymiaru fraktalnego w ocenie ryzyka inwestycji giełdowych. W: Modelowanie preferencji a ryzyko '99. Cz. 1. Red. T. Trzaskalik. Wydawnictwo AE w Katowicach, Katowice 1999.
  • Zwolankowska M.: Metoda segmentowo-wariacyjna. Nowa propozycja liczenia wymiaru fraktalnego. "Przegląd Statystyczny" 2000, nr 1-2.
Document Type
Publication order reference
Identifiers
ISSN
2083-8611
YADDA identifier
bwmeta1.element.desklight-7e2a1fe2-0469-48e0-817b-639e3556770d
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.